Patient Developed Bell’s Palsy after Both Shots of the Pfizer Vaccine

Bell’s palsy IS linked to the COVID-19 vaccine: Man, 61, developed rare facial paralysis that occurs in just 0.02% of patients after both shots of Pfizer.

  • Researchers documented the case of a 61-year-old white man in the UK who received the Pfizer-BioNTech COVID-19 vaccine.
  • After his first dose in January, he developed Bell’s palsy, a nerve condition causing a patient to experience muscle weakness in half of their face.
  • He was given a treatment course of steroids and recovered, but developed the condition again after his second dose. 
  • This time, it was a severe case with side effects including dribbling, difficulty swallowing and being unable to fully close his left eye.
  • The man has since recovered and the researchers say the vaccine and Bell’s palsy are linked, but it is a rare side effect .
  • A recent study suggested it occurs in just 0.02% of vaccinated patients .

Click through to read the rest of the article.

Share this:

What do you think?

Posted by Lady Bay

Concerned citizen.

Leave a Reply

Your email address will not be published. Required fields are marked *

Spin It Any Way You Want, It Is Still Destroying the 1st Amendment

Vaccinated Pelosi Aide Gets COVID-19 After Texas Dems Meeting – White House Aide Also Reportedly Tests Positive